L -estimates for nonlinear parabolic equations with natural growth conditions
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 1-8.
@article{RSMUP_1993__90__1_0,
     author = {Vespri, Vincenzo},
     title = {$L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--8},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0819.35083},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__1_0/}
}
TY  - JOUR
AU  - Vespri, Vincenzo
TI  - $L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 1
EP  - 8
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__90__1_0/
UR  - https://zbmath.org/?q=an%3A0819.35083
LA  - en
ID  - RSMUP_1993__90__1_0
ER  - 
Vespri, Vincenzo. $L^\infty $-estimates for nonlinear parabolic equations with natural growth conditions. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 1-8. http://www.numdam.org/item/RSMUP_1993__90__1_0/

[1] A. Alvino - P.L. Lions - G. Trombetti, Comparison results for elliptic and parabolic equations via Schwartz symmetrisation, Ann. Inst. Herni Poincarè, Analyse non lineaire, to appear. | Numdam | MR 1051227 | Zbl 0703.35007

[2] L. Boccardo - F. Murat - J.P. Puel, Existence de solutions faible pour des equations elliptiques quasi lineaires a croissance quadratique, Research Notes in Mathematics, 84, Pitman, London (1983), pp. 19-73. | MR 716511 | Zbl 0588.35041

[3] L. Boccardo - F. Murat - J.P. Puel, Resultats d'existence pour certains problemes quasi lineaires, Ann. Sc. Norm. Sup. Pisa, 11 (1984), pp. 213-235. | Numdam | MR 764943 | Zbl 0557.35051

[4] L. Boccardo - F. Murat - J.P. Puel, Existence of bounded solutions for nonlinear elliptic unilateral problems, Ann. Mat. Pura Appl., 152 (1988), pp. 183-196. | MR 980979 | Zbl 0687.35042

[5] L. Boccardo - F. Murat - J.P. Puel, Quelques proprietes des operateurs elliptiques quasi lineaires, C.R.A.S., 307, Serie I (1988), pp. 749-752. | MR 972073 | Zbl 0696.35050

[6] L. Boccardo - F. Murat - J.P. Puel, Existence results for some quasilinear parabolic equations, NonLinear Anal., 13 (1989), pp. 373-392. | MR 987375 | Zbl 0705.35066

[7] L. Boccardo - F. Murat - J.P. Puel, L∞ estimate for some nonlinear elliptic partial differential equation and application to an existence result, SIAM J. Math. Anal., to appear. | Zbl 0785.35033

[8] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Mathematics Studies, Princeton, N.Y. (1983). | MR 717034 | Zbl 0516.49003

[9] A. Ladyzhenskaja - V. A. SOLONNIKOV - N. N. URAL'CEVA, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Transl., Providence, R. I. (1968). | Zbl 0174.15403

[10] C. Maderna - S. SALSA, Dirichlet problem for elliptic equations with nonlinera first order term: a comparison result, Ann. Mat. Pura Appl., 148 (1987), pp. 277-288. | MR 932768 | Zbl 0657.35053

[11] L. Orsina - M.M. Porzio, L∞ (Ω) estimate and existence of solutions for some nonlinear parabolic equations, B.U.M.I., to appear. | Zbl 0783.35026

[12] G. Stampacchia, Le probleme de Dirichlet pour les equations elliptiques du second ordre a coefficients discontinus, Ann. Inst. Fourier, 15 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[13] G. Stampacchia, Equation elliptiques du second ordre a coefficients discontinus, Séminaires de Mathématiques Supérieures, 16, Les presses de l 'Université de Montreal, Montreal (1966). | MR 251373 | Zbl 0151.15501